# SDR DALA2024101109969

- Difficulty date: October 11, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N508DN
- Make and model: Airbus A350-941
- Aircraft serial: 0190
- Aircraft time: 30,036 hours, 2,860 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE WORKING LOG 0512079, SYSTEM FAULTED EPSU AT 3L. TROUBLE SHOOT FOUND EPSU BATTERY BAD. R/R BATTERY AT 3L (101WL3) REF A350 AMM 33-51 OPS CHECKS GOOD. OK FOR SVC. (LP# 6474403)
